# SDR USAA2013070100019

- Difficulty date: June 30, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 16,994 hours, 6,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERATIVE IN ARM POSITION IAW F/A.  COULD NOT DUPLICATE FAULT
